On extremal quasimodular forms

Masanobu Kaneko, Masao Koike

Research output: Contribution to journalArticle

16 Citations (Scopus)

Abstract

We define and study 'extremal' quasimodular forms. Some explicit descriptions of such forms are given. Connections with certain differential equations and Atkin's orthogonal polynomials, and the positivity of the Fourier coefficients, are also discussed.

Original languageEnglish
Pages (from-to)457-470
Number of pages14
JournalKyushu Journal of Mathematics
Volume60
Issue number2
DOIs
Publication statusPublished - May 10 2007

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On extremal quasimodular forms'. Together they form a unique fingerprint.

  • Cite this